# SDR 05FDEA02293

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Doubler
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR FWD BULKHEAD, LT SIDE WALL, KEEL BEAM DOUBLER FOUND CRACKED.  CTR LANDING GEAR FWD BULKHEAD LH SIDEWALL KEEL BEAM DOUBLER   REMOVED AND   REPLACED AS PER SRM 51-33-01 VOL.II. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-  100.
